Poisson formulae of Hecke type

Raghavan, S. ; Rangachari, S. S. (1981) Poisson formulae of Hecke type Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 90 (2). pp. 129-149. ISSN 0253-4142

PDF - Publisher Version

Official URL: http://www.ias.ac.in/j_archive/mathsci/90/2/129-14...

Related URL: http://dx.doi.org/10.1007/BF02837284


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
ID Code:37825
Deposited On:25 Apr 2011 10:41
Last Modified:17 May 2016 20:43

Repository Staff Only: item control page